Skip to content
WE ARE NOW SHIPPING PRODUCTS NATION-WIDE!
WE ARE NOW SHIPPING PRODUCTS NATION-WIDE!
The Health Store The Pharmacy Healthcare Services
Description
Directions
Ingredients
Warnings
Additional Info
Advil Cold & Sinus Daytime/Nighttime offers relief of cold & sinus symptoms day and night. Daytime caplets offer fast, effective relief of nasal congestion, sinus pain, headache and fever, to keep you going during the day. Nighttime caplets offer added relief from runny nose and sneezing, so you can rest.
Active Ingredients:

Daytime Caplets: Ibuprofen 200 mg / Pseudoephedrine Hydrochloride 30 mg; Analgesic / Decongestant

Nighttime Caplets: Ibuprofen 200 mg / Pseudoephedrine Hydrochloride 30 mg / Chlorpheniramine Maleate 2 mg; Analgesic / Decongestant / Antihistamine

Non-Medicinal Ingredients:
Acetylated monoglycerides, ammonium hydroxide, carnauba wax, corn starch, croscarmellose sodium, ethoxyethanol, FD&C red no. 40, FD&C yellow no. 6, glyceryl behenate, hypromellose, iron oxides, lecithin, microcrystalline cellulose, polydextrose, polyethylene glycol, povidone, pregelatinized starch, propylene glycol, silicon dioxide, simethicone, sodium benzoate, sodium lauryl sulfate, stearic acid, sucrose, titanium dioxide.

Do not use if taking acetylsalicylic acid (ASA) or other products containing ibuprofen, or if allergic to ASA, salicylates or anti-inflammatory drugs, or any of their ingredients. Do not take if you have an ulcer; gastrointestinal disease; lupus; liver, thyroid or kidney problems; asthma; heart disease; before or after heart surgery; are very dehydrated; or are pregnant or nursing. Do not use with a monoamine oxidase inhibitor (MAOI) or for 14 days after stopping the MAOI drug. Consult your physician before taking if you have diabetes, high blood pressure, glaucoma, chronic breathing problems, haemophilia, or difficulty in urination due to an enlarged prostate. Individuals taking or who have recently taken prescription medication for high blood pressure or depression including a MAOI, should use only as directed by a physician. Consult your physician if the pain or fever persists for more than 5 days. Advil Cold & Sinus Nighttime caplets may cause drowsiness and if you are taking other antihistamines, tranquilizers or sedating drugs, consult your doctor. Avoid alcoholic beverages, driving a motor vehicle or operating machinery. In case of overdose, call a poison control centre or a doctor at once even if there are no symptoms.

If abdominal pain, heartburn, nausea or vomiting, bloating, diarrhea or constipation, ringing or buzzing in the ears, nervousness, sleeplessness, dizziness, any change in vision, fluid retention, itching, skin rashes or any other side effect or unexplained symptom develops while taking Advil Cold & Sinus, Daytime or Nighttime, discontinue use immediately and contact a physician.
Adults and children over 12 to 65 years: Take 1 or 2 Advil Cold & Sinus Daytime or Nighttime caplets every 4 to 6 hours as needed. Do not exceed a combined total of any 6 caplets of Advil Cold & Sinus Daytime or Nighttime caplets in 24 hours, unless directed by a physician. Do not use longer than 3 days for fever or 5 days for pain relief or cold symptoms.
Advil Cold & Sinus Daytime & Nighttime tablets contain pseudoephedrine, a decongestant that shrinks blood vessels in the nasal passages. Dilated blood vessels can cause nasal congestion (stuffy nose). Pseudoephedrine is used to treat nasal and sinus congestion, or congestion of the tubes that drain fluid from your inner ears, called the eustachian tubes.

Taking a oral decongestant can temporarily ease congestion, but it can also create a slight increase in your blood pressure. If you already have high blood pressure, especially if it’s not controlled, this may be a concern. Decongestants also can interfere with the effectiveness of certain blood pressure medications. If you’re on blood pressure medication, check with one of our pharmacists before taking a nasal decongestant.

Pregnancy category C drug. It is not known whether pseudoephedrine will harm an unborn baby. Tell your doctor if you are pregnant or plan to become pregnant while using this medication. Pseudoephedrine can pass into breast milk and may harm a nursing baby. Do not use pseudoephedrine without telling your doctor if you are breast-feeding a baby.

Avoid taking pseudoephedrine if you also take diet pills, caffeine pills, or other stimulants (such as ADHD medications). Taking a stimulant together with a decongestant can increase your risk of unpleasant side effects.

Ask one of our pharmacists before using any other cough or cold medicine. Pseudoephedrine or other decongestants are contained in many combination medicines. Taking certain products together can cause you to get too much of a certain drug. Check the label to see if a medicine contains pseudoephedrine or a decongestant.

Get emergency medical help if you have any of these signs of an allergic reaction to pseudoephedrine: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Stop using pseudoephedrine and call your doctor at once if you have a serious side effect such as:

• fast, pounding, or uneven heartbeat, severe dizziness or anxiety;
• easy bruising or bleeding, unusual weakness, fever, chills, body aches, flu symptoms; or
• dangerously high blood pressure (severe headache, blurred vision, ringing in your ears, anxiety, confusion, chest pain, trouble breathing, uneven heart rate, seizure).

Less serious pseudoephedrine side effects may include:

• loss of appetite;
• warmth, tingling, or redness under your skin;
• feeling restless or excited (especially in children);
• sleep problems (insomnia); or
• skin rash or itching.

Similar Products